# SDR DHL9780707C

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING OUTBOARD FLAP TEMP REPAIR ON LOWER SURFACE.  REMOVED REPAIR AND CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS PER SRM 57-2-5 FIG. 1
